MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. MICROCLAVE® CLEAR CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. MICROCLAVE® CLEAR CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 011-MC100
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 02/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
The event occurred in an unspecified date and involved a microclave clear connector where the customer reported that the iv bung valve was not closing, and the patient bled out from the connector.The product was not reprocessed or re-sterilized prior to use.No medication was used with the product.Someone became aware of the issue during clinical observation at time.There was patient involvement, but no one was harmed in the event.No medication was reported.
 
Additional Manufacturer Narrative
The device is expected to be returned for evaluation, however, it has not yet been received.

Brand Name
MICROCLAVE® CLEAR CONNECTOR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa.
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24524596
Report Number9617594-2026-00228
Device Sequence Number9691646
Product Code FPA
UDI-Device Identifier00840619042509
UDI-Public(01)00840619042509(17)300701(10)14476305
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K970855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number011-MC100
Device Lot Number14476305
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Supplement Date Received by Manufacturer05/06/2026
Initial Report FDA Received Date03/05/2026
Supplement Report FDA Received Date06/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown